# SDR COEA2017110203801

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 21,654 hours, 27,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S57214356201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR/DISCREPANCY: LEVEL 2 CORROSION ON RT LOWER WING BETWEEN RIBS 13-15 ON TRAILING EDGE. DETERMINED TO BE A MAJOR REPAIR ON 11/2/2017 PER SRAS. REPAIR PER SRAS ES-609/16...9999 ISSUE D.
